# SDR SWAA012518

- Difficulty date: September 6, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 47,278 hours, 40,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 0288
- Condition: Loose
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK AT DALFORT, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE LOOSE.                              R&R EVAC SLIDE PER MM.
